HCG 23 day injections- Side effects?

classic Classic list List threaded Threaded
3 messages Options
Reply | Threaded
Open this post in threaded view
|

HCG 23 day injections- Side effects?

lmpereira
Hello

I've been on the HCG 23 day injections diet for 6 days now and have started to feel some discomfort underneath my left breast right at the top of my left rib cage. The discomfort comes and goes- mostly at night. It's literally at the top of my left rib cage. I first noticed this discomfort after completing an apple day. It does't hurt when I touch the area, just an internal discomfort I feel. I'm also starting to feel some middle back (right and left side) discomfort. Most of these feelings come at night an hour or so before I go to bed (10pm).

I'm thinking of going back to the physician who I received these injections from to have my urine tested to see what is going on. I'm not sure if its my liver or kidneys or if its normal due to the processing of the fat. Besides the discomfort in those areas, I feel fine. I have energy, not hungry- lite hunger pangs at night and have been sleeping great.

I started at 160 and I'm down to 155 in 5 days. My goal is 140 by the time I'm done with the injections. I don't want to stop, but will if these discomforts are a sign of organ failure or something dangerous. I am taking all my vitamins- which I was already taking before I start this protocol (B, B-12, C, D, E, Iron, Omega 3). My menu consist of white fish (Flounder or Tilapia), boiled egg whites(3) as I don't eat red meat or chicken, spinach, cucumbers, asparagus, celery, melba toast, grapefruit, oranges, apples.  

Any thoughts?

Thanks in advance
-Lisa
Reply | Threaded
Open this post in threaded view
|

Re: HCG 23 day injections- Side effects?

Ryan W
I never heard that someone in my near have trouble and side effect with hcg injections.
Reply | Threaded
Open this post in threaded view
|

Re: HCG 23 day injections- Side effects?

KattyS
In reply to this post by lmpereira
Though HCG injections do not show any side effects; still to be sure, consult your doctor and ask him of the possible remedy.